| Lot Number |
5215330 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the infusion set fell off while the patient was using it on her leg.The blood glucose level was 300-400 mg/dl and the site location was at the upper abdomen.No further information available.